# SDR 2011FA0000084

- Difficulty date: January 12, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N196P
- Make and model: Bell 206B
- Aircraft serial: 4288
- Engine: Allsn 250C20
- Engine time: 6,923 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED DURING FLIGHT.  ENG OIL SYS REVEALED METAL CONTAMINATION BEYOND SERVICEABLE LIMITS.  COMPRESSOR, TURBINE, AND GEARBOX MODULES WERE REPLACED WITH SERVICEABLE UNITS.
